An analogue of the multidimensional discontinuous Dirichlet
Doklady Akademii Nauk, Tome 292 (1987) no. 2, pp. 272-276
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_292_2_a2,
author = {Ya. Sh. Salimov},
title = {An analogue of the multidimensional discontinuous {Dirichlet}},
journal = {Doklady Akademii Nauk},
pages = {272--276},
year = {1987},
volume = {292},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_292_2_a2/}
}
Ya. Sh. Salimov. An analogue of the multidimensional discontinuous Dirichlet. Doklady Akademii Nauk, Tome 292 (1987) no. 2, pp. 272-276. http://geodesic.mathdoc.fr/item/DAN_1987_292_2_a2/